Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Duzaar, Frank / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 4, Issue 4

Issues

Intégrabilité d’une classe de systèmes de lois de conservation

Denis Serre
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1992.4.607

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 4, Issue 4, Pages 607–624, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1992.4.607.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ta-Tsien Li, Yue-Jun Peng, and Jérémy Ruiz
Journal de Mathématiques Pures et Appliquées, 2009, Volume 91, Number 6, Page 553
[2]
Arnaud Heibig and Amina Sahel
SIAM Journal on Mathematical Analysis, 1998, Volume 29, Number 6, Page 1467
[3]
Yue-Jun Peng
Nonlinearity, 2007, Volume 20, Number 8, Page 1927

Comments (0)

Please log in or register to comment.
Log in